# SDR A6WA201140851

- Difficulty date: August 18, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ESTERNAL HANDLE IS CRACKED.  REMOVED UNSERVICEABLE PAX DOOR EXTERNAL HANDLE AND INSTALLED SERVICEABLE PAX DOOR EXTERNAL HANDLE IAW AMM 52-11-03 AND EO EO08/007/452.
